ok so on 23/05 i had unprotected sex with my now bf, i also ovulated on that day but he said he wasnt close to coming but we didnt go through. now 13/06 i’m 5 days late and on the day i was supposed to get my period i got a change in my vaginal discharge but i was on antibiotics and i took painkillers that day and i think i read that antibiotics can cause a missed /late period but its not likely.
well i know i have to get tested but i’m waiting another week just to be safe but i was wondering if anyone heard about antibiotics causing a missed/late period…..thanks for any input:)
ok but i havent taken a test as yet so i dont know if i’m pregnant but if i am, i will be 4 weeks on 20/06 but thats all i know for now. i’m planning on taking a test but i’m very nervous of what the results might be so i’m kinda stalling
I think that antibiotics CAN cause a late period, but it’s not very likely. (though it could be more or less likely depending on what antibiotics you were taking)
Make sure to tell us what the test result is.
I hope that everything works out good!
Viewing 5 posts - 1 through 5 (of 5 total)
The forum ‘Pregnancy Questions and Symptoms’ is closed to new topics and replies.